On a minimum cycle basis of a graph

E. Kolasińska

Applicationes Mathematicae (1980)

  • Volume: 16, Issue: 4, page 631-639
  • ISSN: 1233-7234

How to cite


E. Kolasińska. "On a minimum cycle basis of a graph." Applicationes Mathematicae 16.4 (1980): 631-639. <http://eudml.org/doc/266997>.

author = {E. Kolasińska},
journal = {Applicationes Mathematicae},
keywords = {cycle basis; cycle space},
language = {eng},
number = {4},
pages = {631-639},
title = {On a minimum cycle basis of a graph},
url = {http://eudml.org/doc/266997},
volume = {16},
year = {1980},

AU - E. Kolasińska
TI - On a minimum cycle basis of a graph
JO - Applicationes Mathematicae
PY - 1980
VL - 16
IS - 4
SP - 631
EP - 639
LA - eng
KW - cycle basis; cycle space
UR - http://eudml.org/doc/266997
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.